| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the iliac artery.A 7.0mmx20mmx135cm (4f) sterling balloon catheter was advanced for dilatation.However, during initial inflation at 6 atmospheres for 30 seconds, the balloon ruptured.The device was removed without problem, and the procedure was completed with a different device.There were no patient complications nor injuries reported, and the patient was in good condition post-procedure.
Event or Problem Description